Alert archive / Colorado / Red Flag Warnings in 2006
Red Flag Warning 15, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 11, 2006, 4:31 AM MDT for 14 counties in Colorado. It took effect at Apr 11, 2006, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2006, 4:31 AM MDT (10:31 UTC)
- In effect from
- Apr 11, 2006, 10:00 AM MDT
- Expired
- Apr 11, 2006, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4981 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPUB 111031 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 431 AM MDT TUE APR 11 2006 ...A RED FLAG WARNING FOR SUSTAINED WIND SPEEDS AND GUSTS...LOW RELATIVE HUMIDITY LEVELS...ISOLATED DRY LIGHTNING...AND DRY FUELS...HAS BEEN ISSUED FOR TODAY THOUGH EARLY THIS EVENING...1000 AM TO 800 PM LOCAL TIME...FOR ELEVATIONS BELOW 8000 FEET IN FIRE WEATHER ZONES 222...225 AND...227 THROUGH 237...INCLUDING THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS AND FREMONT COUNTY...AND PORTIONS OF THE SOUTHEAST PLAINS INCLUDING SOUTHERN EL PASO... PUEBLO...HUERFANO...LAS ANIMAS...CROWLEY...OTERO...KIOWA... BENT...PROWERS...AND BACA COUNTIES... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. A WEATHER DISTURBANCE MOVING ACROSS COLORADO THIS MORNING WILL CAUSE WINDS TO INCREASE ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS BY MID MORNING. RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT AND COMBINED WITH DRY FUELS WILL LEAD TO FAVORABLE CONDITIONS FOR ERRATIC FIRE BEHAVIOR. IN ADDITION...ISOLATED DRY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MOUNTAINS...AND SOUTHERN EL PASO...AND KIOWA COUNTIES THIS AFTERNOON BEHIND A COLD FRONT. COZ225-229-230-233-237-120200- /O.UPG.KPUB.FW.A.0012.060411T1700Z-060412T0200Z/ /O.NEW.KPUB.FW.W.0015.060411T1600Z-060412T0200Z/ SOUTHERN FRONT RANGE-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- EASTERN LAS ANIMAS COUNTY-BACA COUNTY- 431 AM MDT TUE APR 11 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WESTERLY WINDS WILL INCREASE THIS MORNING AT 15 TO 30 MPH WITH GUSTS UP TO 45 MPH. RELATIVE HUMIDITIES WILL DROP TO LESS THAN 15 PERCENT...AND COMBINED WITH DRY FUELS WILL LEAD TO CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR WITH EXTREME RATES OF SPREAD. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ COZ222-227-228-231-232-234>236-120200- /O.NEW.KPUB.FW.W.0015.060411T1600Z-060412T0200Z/ FREMONT COUNTY-SOUTHERN EL PASO COUNTY-PUEBLO COUNTY- CROWLEY COUNTY-OTERO COUNTY-KIOWA COUNTY-BENT COUNTY- PROWERS COUNTY- 431 AM MDT TUE APR 11 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. WESTERLY WINDS WILL INCREASE THIS MORNING AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. RELATIVE HUMIDITIES WILL DROP TO LESS THAN 15 PERCENT...AND COMBINED WITH DRY FUELS...WILL LEAD TO CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR WITH EXTREME RATES OF SPREAD. THESE CONDITIONS ARE EXPECTED TO CONTINUE THROUGH EARLY EVENING. IN ADDITION...ISOLATED DRY THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON ACROSS NORTHERN PORTIONS OF THE SANGRE DE CRISTO MOUNTAINS...FREMONT COUNTY...AND SOUTHERN EL PASO AND KIOWA COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS85 KPUB 112109 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 309 PM MDT TUE APR 11 2006 ...A RED FLAG WARNING FOR SUSTAINED WIND SPEEDS AND GUSTS...LOW RELATIVE HUMIDITY LEVELS...ISOLATED DRY LIGHTNING...AND DRY FUELS...CONTINUES THIS EVENING UNTIL 800 PM LOCAL TIME...FOR ELEVATIONS BELOW 8000 FEET IN FIRE WEATHER ZONES 222...225 AND 227 THROUGH 237...INCLUDING THE SANGRE DE CRISTO MOUNTAINS...THE WET MOUNTAINS AND FREMONT COUNTY...AND PORTIONS OF THE SOUTHEAST PLAINS INCLUDING SOUTHERN EL PASO...PUEBLO...HUERFANO...LAS ANIMAS... CROWLEY...OTERO...KIOWA...BENT...PROWERS...AND BACA COUNTIES... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...IS CONTINUING A RED FLAG WARNING THIS EVENING. A WEATHER DISTURBANCE MOVING ACROSS COLORADO TODAY CAUSED WINDS TO INCREASE ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS BY MID MORNING. RELATIVE HUMIDITIES DROPPED BELOW 15 PERCENT AT MANY LOCATIONS...AND COMBINED WITH DRY FUELS...LED TO FAVORABLE CONDITIONS FOR ERRATIC FIRE BEHAVIOR. COZ222-225-227>237-120200- /O.CON.KPUB.FW.W.0015.000000T0000Z-060412T0200Z/ FREMONT COUNTY-SOUTHERN FRONT RANGE-SOUTHERN EL PASO COUNTY- PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- CROWLEY COUNTY-OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-BACA COUNTY- 309 PM MDT TUE APR 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. WESTERLY WINDS AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL PERSIST INTO THE EVENING. RELATIVE HUMIDITY LEVELS BELOW 15 PERCENT...COMBINED WITH DRY FUELS...HAS PRODUCED CONDITIONS FAVORABLE FOR ERRATIC FIRE BEHAVIOR WITH EXTREME RATES OF SPREAD. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPUB 120156 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 756 PM MDT TUE APR 11 2006 ...RED FLAG WARNING FOR SOUTHEAST COLORADO WILL EXPIRE AT 8 PM MDT... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ALLOWED THE RED FLAG WARNING FOR MUCH OF SOUTHEAST COLORADO TO EXPIRE AT 8 PM THIS EVENING. WINDS CONTINUE TO DIMINISH ACROSS THE REGION AND RELATIVE HUMIDITIES WILL CONTINUE TO SLOWLY INCREASE. COZ222-225-227>237-120300- /O.EXP.KPUB.FW.W.0015.000000T0000Z-060412T0200Z/ FREMONT COUNTY-SOUTHERN FRONT RANGE-SOUTHERN EL PASO COUNTY- PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- CROWLEY COUNTY-OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-BACA COUNTY- 756 PM MDT TUE APR 11 2006 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH TONIGHT AND CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 11, 4:16 AM MDT, 15 minutes earlier.
Area forecast discussion, Apr 11, 4:16 AM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 416 AM MDT TUE APR 11 2006 .SHORT TERM... (TODAY AND TONIGHT) ...RED FLAG WARNING CRITERIA EXPECTED AGAIN TODAY ACROSS THE SOUTHEAST PLAINS AND LOWER SLOPES OF SOUTHEAST MOUNTAINS BELOW 8000 FEET... SHORTWAVE TROF CURRENTLY ENTERING THE 4 CORNERS REGION WITH AREA OF SHOWERS IN SURROUNDING RADARS ENTERING WESTERN SECTIONS OF THE FCST AREA. GREATEST COVERAGE IS JUST TO OUR NORTHWEST...WITH DRY SLOT EVIDENT IN WV PICS ALREADY MOVING INTO SW PORTIONS OF THE STATE. MEANWHILE...120KT UPPER JET IS TRANSLATING ACROSS CENTRAL AND EASTERN SECTIONS OF THE AREA AHEAD OF THE TROF. SFC LOW IS CURRENTLY POSITIONED ACROSS SW NEBRASKA AND NE COLORADO WITH TIGHT SFC PRESSURE GRADIENT ACROSS SE CO. ALREADY SEEING SOME GUSTY WINDS ALONG THE LEE OF THE MOUNTAINS...WITH POOR RH RECOVERY SO FAR. IN FACT...WINDS AND RHS ARE STILL FLIRTING WITH RED FLAG CRITERIA IN SOME OF THE RAWS SITES ALONG THE LOWER SLOPES OF THE SANGRE DE CRISTO AND WET MOUNTAINS. SHORTWAVE TROF IS EXPECTED TO RACE NORTHEAST ACROSS COLORADO THIS MORNING. SCATTERED SHOWERS WILL CONTINUE ACROSS THE WESTERN MOUNTAINS THIS MORNING...THEN QUICKLY WANE THIS AFTERNOON...THOUGH WILL STILL BE ENOUGH INSTABILITY/RESIDUAL MOISTURE TO KEEP SOME ISOLATED POPS GOING IN THE AFTERNOON. A QUICK INCH OR TWO OF SNOW ACCUMULATION WILL BE POSSIBLE THIS MORNING...WITH HEAVIEST AMOUNTS ACROSS THE NORTHERN SAWATCH RANGE. OTHERWISE...MAIN STORY WILL BE WINDS AND LOW RELATIVE HUMIDITIES ACROSS THE EAST...WHICH WHEN COMBINED WITH THE DRY FUELS WILL RESULT IN VOLATILE CONDITIONS FOR FIRE BEHAVIOR. RELATIVE HUMIDITIES ARE CURRENTLY AROUND 15 TO 20 PERCENT ACROSS THE LOWER SLOPES OF THE SOUTHEAST MOUNTAINS AND PLAINS. AS TROF AXIS MOVES ACROSS THE AREA BETWEEN 15Z TO 18Z...EXPECT WINDS TO INCREASE ACCORDINGLY. SHOULDNT HAVE ANY PROBLEM ACHIEVING GUSTS IN EXCESS OF 25 MPH. DEW POINTS SHOULD DROP INTO THE LOWER TEENS BY EARLY AFTERNOON...AND WENT WITH A NAM12/RUC13 BLEND FOR THE DEW POINT GRIDS WITH SOME FURTHER TWEAKING TO CUT THEM BACK FURTHER ALONG THE SOUTHEAST SLOPES. THE WARNING AREA WILL BE SLIGHTLY EXPANDED A FEW COUNTIES NORTH OF THE OLD WATCH AREA. FARTHER NORTH...SFC FRONT WILL BE LURKING ACROSS NORTHERN EL PASO COUNTY IN THE AFTERNOON...AND WILL LEAVE THIS AREA OUT OF THE RED FLAG WARNING FOR NOW. AM ALSO GETTING SOME LOCAL AREAS OF RED FLAG CRITERIA ACROSS TELLER COUNTY...BUT AREAL COVERAGE IS VERY LOCALIZED...AND CONDITIONS ARE BRIEF...SO WILL LEAVE FIRE ZONE 221 OUT OF THE WARNING. WILL BUMP UP TIMING OF THE WARNING A BIT TO 16Z TO COINCIDE WITH PASSING TROF AXIS ALONG THE LOWER EASTERN SLOPES/INTERSTATE 25 CORRIDOR WHICH SHOULD CAUSE WINDS TO QUICKLY INCREASE. THANKS TO SURROUNDING SITES FOR COLLABORATION TONIGHT. OVERNIGHT...UPPER TROF EXITS THE AREA AND WINDS SHOULD SUBSIDE. SHOWERS WILL END BY LATE AFTERNOON ACROSS THE MOUNTAINS. WITH COOLER AIR OVER THE REGION...MIN TEMPS SHOULD BE COLDER THAN THE PAST COUPLE NIGHTS...AND CURRENT GRIDS LOOK ON TRACK. MINIMAL CHANGES MADE TO THE TONIGHT PERIOD. -KT .LONG TERM... (WEDNESDAY THROUGH MONDAY) UPR RIDGE WL BE OVR THE AREA WED AND WED NIGHT...WHICH WL KEEP THE WEA DRY AND MILD. IT COULD BE A LITTLE BREEZY WED AFTERNOON. THU THE RIDGE WL BEGIN TO SHIFT E. 700MB TEMPS ON THU ARE FORECAST TO RANGE FROM ABOUT 8C OVR WRN AREAS TO AROUND 11C OVR THE E...WHICH WL RESULT IN TEMPS BEING WELL ABOVE NORMAL. THU NIGHT THE MODELS INDICATE THE POSSIBILITY OF A WEAK SHRTWV AND SOME PCPN MOVING ACRS THE SRN PORTIONS OF THE FORECAST AREA. AT THIS TIME WL JUST PUT SOME SILENT POPS IN THE FORECAST. FRI AN UPR TROF IS EXPECTED TO MOVE INTO SRN NV BY LATE AFTERNOON. AHEAD OF THIS SYSTEM THE MSTR WL INCREASE AND THERE WL BE A CHANCE FOR SOME AFTERNOON PCPN MAINLY OVR THE MTS AND HIGH VALLEYS. TEMPS WL BE A LITTLE COOLER. FRI NIGHT AND SATURDAY THIS TROF WL MOVE ACRS CO...BRINGING A GOOD CHC FOR PCPN TO THE SW AND CNTRL MTS...AND AT LEAST SCT POPS TO THE ERN MTS AND NEARBY PLAINS. THERE ARE SOME MODEL DIFFERENCES IN HOW FAST THIS SYSTEM WL MOVE...WITH THE ECMWF BEING SLOWER THAN THE GFS. GENERALLY...THE SYSTEM IT EXPECTED TO MOVE E OF THE AREA SAT NIGHT. I COOLED TEMPS ON SAT BY SEVERAL DEGREES. DRY WEA WL RETURN FOR SUN AND MON WITH TEMPS WARMING AGAIN. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR COZ222-COZ225-COZ227-COZ228-COZ229-COZ230-COZ231- COZ232-COZ233-COZ234-COZ235-COZ236-COZ237. && 31/28
Hazardous weather outlook, Apr 10, 7:00 AM MDT, 21 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT MON APR 10 2006 COZ058>089-093>099-111300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 700 AM MDT MON APR 10 2006 ...RED FLAG WARNING FOR THE SOUTHEAST MOUNTAINS AND PLAINS BELOW 8000 FEET FROM 10 AM THIS MORNING TO 9 PM THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT DRY SOUTHWEST WINDS WILL SPREAD ACROSS SOUTHEAST COLORADO LATE THIS MORNING THROUGH THIS EVENING. WINDS BLOWING AT 15 TO 30 MPH WITH GUSTS UP TO 45 MPH...IN COMBINATION WITH UNSEASONABLE WARM TEMPERATURES...LOW DAY TIME RELATIVE HUMIDITIES...AND DRY FUELS FROM THE ONGOING DROUGHT...WILL RESULT IN CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS BELOW 8000 FEET BETWEEN 10 AM THIS MORNING AND 9 PM THIS EVENING. ISOLATED SHOWERS THIS AFTERNOON ACROSS THE CONTINENTAL DIVIDE WILL BECOME MORE NUMEROUS TONIGHT. THERE IS THE POTENTIAL OF 1 TO 4 INCHES OF SNOW FOR THE HIGHER TERRAIN OF THE EASTERN SAN JUAN...LA GARITA...AND SAWATCH MOUNTAIN RANGES TONIGHT. A THUNDERSTORM IS POSSIBLE ACROSS THE CONTINENTAL DIVIDE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED RAIN AND SNOW SHOWERS WILL CONTINUE ON TUESDAY ACROSS THE MOUNTAINS. ADDITIONAL SNOW ACCUMULATIONS OF UP TO 1 INCH WILL BE POSSIBLE ACROSS THE CONTINENTAL DIVIDE REGION DURING THE MORNING. BY AFTERNOON...ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE SOUTHEAST PLAINS NORTH OF THE ARKANSAS RIVER. THE MAIN THREAT FROM THUNDERSTORMS WILL BE GUSTY WINDS UP TO 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING. SCATTERED RAIN AND SNOW SHOWERS WILL RETURN TO THE WESTERN MOUNTAINS FRIDAY AND SATURDAY AS ANOTHER STORM SYSTEM MOVES ACROSS THE STATE. THIS SYSTEM WILL SPREAD GUSTY WINDS AND ISOLATED SHOWERS ACROSS THE SOUTHEAST PLAINS FRIDAY NIGHT AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TONIGHT ACROSS THE CONTINENTAL DIVIDE.
Nearby
Red Flag Warnings in Colorado, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.